# SDR QXEA0003191

- Difficulty date: December 5, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- REAR PRESSURE BULKHEAD BEAM 3 LOWER SURFACE HAS A 1/2 INCH CRACK 3 INCHES RIGHT OF CENTER. REPAIRED IAW FOKKER SRM 51-31-01.
